Announcement

Collapse
No announcement yet.

seeking others w/ CENTRAL CORD SYNDROME

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Gabapentin can cause both fatigue and cognitive impairment. What dose are you on?

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


    • Hi Mickey, thanks for your reply. I have noticed a tough time with my short term memory, like yours, maybe there is some link to my CCS. I'm going on 3 years now since my accident and 2 surgeries, I am hopeful that I will improve some more - you mentioned some improvement with your pain? I am hoping my walking may improve. How is your walking? Any improvement? Yes I get fatigued easy. My legs feel like lead weights are attached to them. Do your legs feel like this? Also my R hand is messed up, it just doesn't have allot of dexterity.

      Comment

      Working...
      X